Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 19, NWS Miami, FL

July 5, 2020Palm Beach County, Florida

NWS Miami, FL issued this flash flood warning at Jul 5, 2020, 4:06 PM EDT for Palm Beach County, Florida. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2020, 4:06 PM EDT (20:06 UTC)
Expired
Jul 5, 2020, 6:25 PM EDT
In force
2 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 119 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 4:48 PM EDTFLOOD2 Sse Haverhill, FLNATIONAL WEATHER SERVICE EMPLOYEE REPORTS PARKING-LOT FLOODING NEAR INTERSECTION OF SOUTH MILITARY TRAIL / FLORIDA HIGHWAY 809 AND SUMMIT BLVD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1328 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

137 
WGUS52 KMFL 052006
FFWMFL
FLC099-060030-
/O.NEW.KMFL.FF.W.0019.200705T2006Z-200706T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
406 PM EDT Sun Jul 5 2020

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  East central Palm Beach County in southeastern Florida...

* Until 830 PM EDT.

* At 403 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flooding has been reported in 
  the vicinity of Interstate 95 and Clear Lake, and flash flooding 
  is ongoing or expected to begin shortly as additional 
  thunderstorms move back into the warning area.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  West Palm Beach, Lake Worth, Palm Beach, Greenacres and Palm
  Springs.

Additional rainfall amounts of one to three inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 2661 8017 2665 8018 2670 8012 2674 8002
      2664 8003 2662 8005 2660 8014

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 1 HOUR

$$

Cohen
2 follow-up statements
211 
WGUS72 KMFL 052128
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
528 PM EDT Sun Jul 5 2020

FLC099-060030-
/O.CON.KMFL.FF.W.0019.000000T0000Z-200706T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
528 PM EDT Sun Jul 5 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
EAST CENTRAL PALM BEACH COUNTY...

At 527 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain had ended across the warned area.  While the heavy rainfall has 
ended, light to occasionally moderate rain will continue into the 
early evening hours. Flooding remains a threat around canals and 
streams, highways, streets, and underpasses, as well as other 
drainage areas and low lying spots.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
West Palm Beach, Lake Worth, Palm Beach, Greenacres and Palm Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 2661 8017 2665 8018 2670 8012 2674 8002
      2664 8003 2662 8005 2660 8014

FLASH FLOOD...RADAR INDICATED

$$

Cohen
613 
WGUS72 KMFL 052225
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
625 PM EDT Sun Jul 5 2020

FLC099-052232-
/O.CAN.KMFL.FF.W.0019.000000T0000Z-200706T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
625 PM EDT Sun Jul 5 2020

...THE FLASH FLOOD WARNING FOR EAST CENTRAL PALM BEACH COUNTY IS
CANCELLED...

The heavy rain has ended, and the risk for flash flooding has 
decreased. However, a Flood Advisory remains in effect, as minor 
flooding may continue in urban and poor-drainage areas. Please 
remain alert for any possible lingering flooding.

LAT...LON 2661 8017 2665 8018 2670 8012 2674 8002
      2664 8003 2662 8005 2660 8014

$$

Cohen

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 2:58 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 5, 2:58 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Miami FL
258 PM EDT Sun Jul 5 2020

.Short Term...

Rest Of This Afternoon (Mesoscale Update)...

Visible satellite loops indicate more widespread boundary-layer
cumulus development across South Florida today compared to
yesterday -- indicative of greater tropospheric moisture content
responding to mass fluxes along the periphery of a northern Gulf
cyclonic-flow perturbation. As a result, convective coverage
today should be greater today than yesterday -- more scattered to
numerous today. Precipitable water has increased by around 0.2
inch during the past day, which will increase the conditional
potential for precipitation loading to strengthen downdrafts,
while midlevel lapse rates remain at a similar 6.0-6.5 C/km.
Midlevel winds today are west-southwesterly around 15 kt -- about
5 kt weaker than those yesterday. Given the marginal decrease in
already modest vertical shear, though still locally enhanced along
and east of the east-coast sea-breeze boundary that has edged
inland, the boosted tropospheric moisture should still maintain a
microburst potential with convection maturing and advancing
toward the east coast in through 7PM. Lateral expansion of
related strong-wind potential could accompany cold-pool
amalgamation toward the east-coast vicinity after around 4PM. An
isolated damaging wind gust could occur as a reasonable worst-
case scenario, especially where low-level lapse rates steepen the
most from metro/coastal Broward into metro/coastal Palm Beach
County. Also, isolated hail -- mostly small -- could accompany
incipient updraft stages. Though, sufficiently cool midlevel
profiles could support an isolated risk for quarter-size hail.
Frequent lightning and torrential downpours are expected, and
backbuilding convection could yield a localized-flooding risk.

Overnight and Monday...

Overnight tonight temperatures will drop into the mid 70s over the
interior with upper 70s along the gulf coast and near to low 80s over
the east coast metro. Showers and thunderstorms will be possible
over the Gulf and Atlantic waters overnight.

Another day of unsettled weather is expected with the start of the
week. High pressure with a light and variable wind flow across the
region. A low pressure system along a stalled frontal boundary is
expected to move in the Northern Gulf of Mexico. Meanwhile across
South Florida abundant moisture remains with PWATs around 1.9-2
inches. Sea breezes will develop in the afternoon with this being
the main forcing mechanism to initiate convection, Additional
convection will develop along sea breeze and outflow boundary
interactions. Main impacts will continue to be the same across South
Florida with frequent lightning, gusty winds, heavy rainfall and
small hail possible.

Afternoon temperatures will continue to be above normal in the lower
to mid 90s across the area. Heat indices will continue to soar into
the triple digits up to 106.

.Long Term...

Monday Night through Tuesday...

Broad mid/upper troughing will prevail across the southeast States,
with zonally elongated ridging extending from the western Atlantic
through the Bahamas and southeast Gulf of Mexico. A surface front
attendant to the upper wave will remain draped across the coastal
Gulf Coast states, with surface cyclogenesis potentially occurring
somewhere along the frontal zone well to our north. Our location
along the western periphery of the upper ridge will maintain weak
southwesterly flow aloft with light south/southeasterly flow through
the lower troposphere. The reservoir of relatively deep moisture
remains in place, with model forecast precipitable water values
remaining at or above 2 inches through the period. While the mid
levels shouldn't be particularly cool given the ridging in place,
low-level diabatic heating and the aforementioned moisture should
result in plentiful thermodynamic instability and convective
initiation along the inland advancing sea breeze boundaries. Given
the rather light flow pattern thunderstorm development may spread
back towards coastal areas later in the afternoon along colliding
outflow boundaries. It appears that thunderstorm coverage may be a
bit more widespread on Tuesday given slightly deeper moisture and
less influence from the low level ridge. That said afternoon PoPs of
40-50 percent are still anticipated for inland areas each afternoon.
A few stronger storms are possible, and a localized/urban flooding
risk may develop given slow storm motions. Very little change in
temperatures is expected during this period with above average
readings expected. Highs away from the coasts will be well into
the 90s, with lows in the 70s inland and lower 80s along the
coasts. Maximum heat indices of 100 to 108 degrees are likely, so
caution should be exercised by those working outdoors.

Wednesday through Sunday...

The upper trough will gradually lift from the Southeast CONUS into
the mid Atlantic States as ridging at the surface and aloft briefly
expands across the southern Gulf of Mexico and northwest Caribbean
Sea. A low pressure system, potentially with subtropical
characteristics, should be in the vicinity of the coastal Carolinas
early in the period, before pulling away to the north by late week.
However, residual troughing may extend southwest of this feature for
a time. Given deep moisture, light tropospheric flow, and the usual
sea breeze circulation patterns daily shower/thunderstorm
development is anticipated. However, there is some murkiness with
convective trends and coverage by late week depending upon the
evolution of the large scale pattern. It's possible that a more
widespread heavy rain/localized flooding risk could develop during
this time. Keep up with forecast changes. Otherwise the warm pattern
looks to continue with above average temperatures expected.

&&

.Marine...

Generally benign boating conditions continue through the
forecast period for all South Florida coastal waters. Only exception
will be with any thunderstorm that may form, which will bring brief
localized periods of rough seas and gusty winds.

&&

.Aviation (18z TAFs)...

Light winds this morning with some lingering smoke/haze from
fireworks last night trapped in the inversion layer causing some
limited vis. Light winds will continue until both seabreezes
begin to pick up around 16Z. VCTS for all terminals this
afternoon. Sub-VFR conditions for cigs/vis with showers and
storms that move over the terminals, with best chances after 18Z
for east coast. Light winds once again overnight tonight.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  77  92  78  92 /  60  60  20  50
Fort Lauderdale  80  91  80  91 /  40  40  30  50
Miami            80  93  80  92 /  30  50  20  50
Naples           77  92  78  94 /  20  50  10  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

This Afternoon...Cohen
Tonight through Monday and Aviation/Marine...Kelly
Monday Night through Sunday...SPM
Hazardous weather outlook, Jul 5, 3:26 PM EDT, 40 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
326 PM EDT Sun Jul 5 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
060730-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
326 PM EDT Sun Jul 5 2020

...Strong to Severe Thunderstorms Possible This Afternoon...
...Heat Index Values around 105 This Afternoon...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered thunderstorms will affect mainly eastern interior
and east coast metro areas this afternoon and early evening. The
main threats are lightning, gusty winds, small hail, and locally
heavy rainfall.

Waterspouts: Waterspouts are possible this morning with showers in
the Gulf and Atlantic waters. This afternoon showers and
thunderstorms that move over Lake Okeechobee or offshore the Atlantic
waters will be capable of producing waterspouts.

Wind: Thunderstorm wind gusts of 50 mph or greater are possible with
the stronger storms this afternoon and evening.

Hail: Strongest storms will be capable of producing small hail this
afternoon and evening.

Heavy Rainfall: Heavy rainfall is possible in the strongest
thunderstorm activity. Some localized flooding, especially in urban
and poor drainage areas will be possible.

Temperatures: Heat index values around 105 this afternoon over
portions of South Florida.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Scattered thunderstorms are forecast to affect portions of South
Florida each and every afternoon and evening through the period.
Strong wind gusts, frequent lightning, hail, and torrential rainfall
could accompany this activity. Best chances remain over interior and
east coast areas.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jul 5, 3:18 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Miami FL
318 PM EDT Sun Jul 5 2020

FLZ068-168-052000-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
318 PM EDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY
UNTIL 400 PM EDT...

* At 318 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Gun Club Estates, or near West
  Palm Beach. This storm was nearly stationary. Torrential rainfall
  is occurring and a Flood Advisory is in effect.

* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
  with this storm.

* Locations impacted include...
  West Palm Beach, Lake Worth, Palm Beach, Greenacres, Palm Springs,
  Haverhill, Cloud Lake, Palm Beach International Airport, Schall
  Circle, Royal Palm Estates, Lake Belvedere Estates, Gun Club
  Estates, Downtown West Palm Beach, Golden Lakes, Lake Clarke
  Shores, Glen Ridge, Plantation Mobile Home Park, Stacey Street,
  Century Village and Westgate-Belvedere Homes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2663 8015 2672 8015 2675 8003 2664 8003
TIME...MOT...LOC 1918Z 251DEG 3KT 2667 8011

Cohen
Special weather statement, Jul 5, 3:22 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
322 PM EDT Sun Jul 5 2020

FLZ067-071-052000-
Inland Broward County FL-Inland Palm Beach County FL-
322 PM EDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHWESTERN
PALM BEACH COUNTIES UNTIL 400 PM EDT...

* At 322 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Rotenberger Wildlife Refuge to 8 miles north of Mile Marker 30 On
  Alligator Alley. Movement was north at 10 mph.

* Dime size hail, funnel clouds, and wind gusts up to 50 mph possible
  with these storms.

* Locations impacted include...
  Holey Land Wildlife Refuge, Rotenberger Wildlife Refuge and
  Loxahatchee NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2620 8037 2622 8088 2654 8088 2653 8034
TIME...MOT...LOC 1922Z 180DEG 9KT 2633 8086 2627 8052

Cohen
Local storm report, Jul 5, 3:30 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT SUN JUL 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     2 ESE HAVERHILL         26.68N 80.10W
07/05/2020  M55 MPH          PALM BEACH         FL   ASOS

            ASOS STATION KPBI WEST PALM BEACH MEASURED
            55-MPH WIND GUST IN ASSOCIATION WITH A
            DOWNBURST ACCOMPANYING A WEAK-SUPERCELL
            CONVECTIVE STRUCTURE.

&&

COHEN
Local storm report, Jul 5, 3:46 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
346 PM EDT SUN JUL 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     1 SSE HOLLYWOOD         26.01N 80.16W
07/05/2020                   BROWARD            FL   PUBLIC

            REPORT FROM SOCIAL MEDIA OF SOME TREES
            REPORTED DOWN IN THE HOLLYWOOD AREA. PICTURE
            EVIDENCE OF A LARGE TREE BRANCH SNAPPED AND
            LEANING OVER ROADWAY. LIGHT, THIN BANNERS
            ORIGINALLY ATTACHED TO FENCE OF HOLLYWOOD
            HILLS HIGH SCHOOL WERE BLOWN OFF.

&&

COHEN
Local storm report, Jul 5, 3:54 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT SUN JUL 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             1 SSW WEST PALM BEACH   26.69N 80.07W
07/05/2020  M1.00 INCH       PALM BEACH         FL   TRAINED SPOTTER

            TRAINED SPOTTER CALLED NWS MIAMI TO REPORT
            QUARTER-SIZE HAIL AT INTERSECTION OF
            BELVEDERE ROAD AND INTERSTATE 95. THIS
            CORROBORATES WITH MRMS MAXIMUM ESTIMATED
            HAIL SIZE PRODUCT INDICATING OVER
            1-INCH-DIAMETER HAIL. THIS WAS ASSOCIATED
            WITH A WEAK-SUPERCELL STORM THAT CROSSED
            WEST PALM BEACH AREA.

&&

COHEN
Special weather statement, Jul 5, 3:58 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Miami FL
358 PM EDT Sun Jul 5 2020

FLZ067-068-168-052045-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
358 PM EDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL
445 PM EDT...

* At 358 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  west of Okeelanta to 11 miles south of Lion Country Safari Park to
  Palm Springs. Movement was east at 15 mph.

* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
  with these storms.

* Locations impacted include...
  Boynton Beach, Wellington, Lake Worth, Belle Glade, South Bay,
  Ocean Ridge, Lake Harbor, Greenacres, Royal Palm Beach, Lantana,
  Atlantis, Belle Glade Camp, Loxahatchee Groves, Lion Country Safari
  Park, Okeelanta, The Acreage, Loxahatchee NWR, Hypoluxo, South Palm
  Beach and Manalapan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2659 8003 2654 8004 2652 8035 2653 8088
      2670 8087 2679 8068 2678 8029 2663 8015
TIME...MOT...LOC 1958Z 260DEG 13KT 2658 8084 2655 8042 2661 8009

Cohen

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:51 PM EDTSpecial Weather StatementMFLBroward39 min
Jul 5, 2:17 PM EDTSpecial Weather StatementMFLBroward43 min
Jul 5, 2:29 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Jul 5, 2:38 PM EDTSpecial Weather StatementMFLBroward37 min
Jul 5, 2:48 PM EDTSpecial Marine WarningMFL117 min
Jul 5, 2:51 PM EDTSpecial Weather StatementMFLMartin39 min
Jul 5, 2:58 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach36 min
Jul 5, 3:06 PM EDTAreal Flood AdvisoryMFLPalm Beach4 hr
Jul 5, 3:17 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jul 5, 3:18 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Jul 5, 3:22 PM EDTSpecial Weather StatementMFLBroward38 min
Jul 5, 3:24 PM EDTSpecial Marine WarningMFL2 hr
Jul 5, 3:27 PM EDTSevere Thunderstorm WarningMFLPalm Beach48 min
Jul 5, 3:40 PM EDTSpecial Marine WarningMFL65 min
Jul 5, 3:58 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Jul 5, 4:25 PM EDTSpecial Weather StatementMFLPalm Beach50 min
Jul 5, 5:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jul 5, 5:11 PM EDTSpecial Weather StatementMFLMartin49 min
Jul 5, 5:39 PM EDTSpecial Weather StatementMFLBroward51 min
Jul 5, 5:52 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade30 min
Jul 5, 6:02 PM EDTSpecial Marine WarningMFL118 min
Jul 5, 6:42 PM EDTSpecial Weather StatementMFLBroward18 min
Jul 5, 6:47 PM EDTSpecial Weather StatementMFLMiami-Dade58 min
Jul 5, 7:15 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 5, 7:58 PM EDTSpecial Marine WarningMFL2 hr

Nearby

Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.